# SDR DALA2025111108230

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY AT BUSHINGS BTW UPPER LINK, LOWER LINK AND SUPPORT ARM (8EA) PASSENENGER CREW DOOR 832.   REPLACED BONDED BUSHES UPPER, LOWER LINK AND SUPPORT ARM (8EA)AT PASSENGER CREW DOOR 832 AS PER A320 FAM AMM 52-13-21-000-001-A, AS PER A320 FAM AMM 52-10-00-915-001-A, AND AS PER A320 FAM AMM 52-13 -21-400-001-A. (1297342).
